Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243392] of Robert Bryant

search www.ams.org.

Papers Published

  1. with Berger, E; Griffiths, P, The Gauss equations and rigidity of isometric embeddings, Duke Math. J., vol. 50 no. 3 (1983), pp. 803-892 [MR85k:53056]
    (last updated on 2017/12/16)

    Author's Comments:
    The full version, with proofs, of a study of the characteristic variety of the isometric embedding problem in the overdetermined range. The main goals are rigidity and finiteness theorems, although we do study some degenerate situations that generalize Cartan's study of isometric embeddings of hyperbolic n-space into real (2n-1)-space, where we get some classification results for the `maximally non-rigid' case.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320